Alert archive / Nebraska / Flash Flood Warnings in 2023
Flash Flood Warning 16, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 22, 2023, 7:08 PM MDT for Scotts Bluff County, Sioux County, Nebraska; Goshen County, Wyoming. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2023, 7:08 PM MDT (01:08 UTC)
- Expired
- Jun 22, 2023, 10:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 123 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:14 PM MDT | FLASH FLOOD | Stegall, NE | Flash flooding of water in basement of house. |
| Jun 22, 7:23 PM MDT | FLASH FLOOD | Morrill, NE | Flooding of streets in Morrill. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.1 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
774
WGUS55 KCYS 230108
FFWCYS
NEC157-165-WYC015-230415-
/O.NEW.KCYS.FF.W.0016.230623T0108Z-230623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
708 PM MDT Thu Jun 22 2023
The National Weather Service in Cheyenne has issued a
* Flash Flood Warning for...
Northwestern Scotts Bluff County in the panhandle of Nebraska...
Southern Sioux County in the panhandle of Nebraska...
East Central Goshen County in southeastern Wyoming...
* Until 1015 PM MDT.
* At 708 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mitchell, Morrill, Lyman, Lake Alice, Stegall, Huntley and Henry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4174 10407 4186 10408 4192 10420 4194 10423
4197 10419 4206 10397 4216 10386 4222 10366
4221 10347 4208 10346 4208 10341 4199 10341
4192 10355 4186 10391
FLASH FLOOD...RADAR INDICATED
$$
Natoli1 follow-up statement
803
WGUS75 KCYS 230413
FFSCYS
Flash Flood Statement
National Weather Service Cheyenne WY
1013 PM MDT Thu Jun 22 2023
NEC157-165-WYC015-230423-
/O.EXP.KCYS.FF.W.0016.000000T0000Z-230623T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scotts Bluff NE-Sioux NE-Goshen WY-
1013 PM MDT Thu Jun 22 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MDT THIS EVENING FOR
NORTHWESTERN SCOTTS BLUFF, SOUTHERN SIOUX AND EAST CENTRAL GOSHEN
COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4174 10407 4186 10408 4192 10420 4194 10423
4197 10419 4206 10397 4216 10386 4222 10366
4221 10347 4208 10346 4208 10341 4199 10341
4192 10355 4186 10391
$$
NatoliWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 5:25 PM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 22, 5:25 PM MDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 525 PM MDT Thu Jun 22 2023 .SHORT TERM...(This afternoon through Friday night) Issued at 1210 AM MDT Thu Jun 22 2023 Included a portion of this morning's discussion with convection initiation imminent across the region once again early this afternoon. Severe Thunderstorm Watch will be issued over the next hour and will include most of the same counties/cities as yesterday with most of southeast Wyoming outside of Carbon County affected and most of the western Nebraska Panhandle this afternoon and into this evening. Although activity maybe a bit more isolated today compared to yesterday, once the 700mb to 800mb temperature inversion dissipates this afternoon, thunderstorms will become stronger and push east and northeast through this evening. Large hail up to tennis ball size will be the primary concern. Although, noting some low level (0-2 km) helicity in the boundary layer as well with EHI around 2 to 4 from Albany county eastward towards the central and northern Nebraska Panhandle. Therefore, can not rule out one or two tornadoes with solid 0-3km CAPE values and decent surface moisture, although not quite as good as yesterday. Severe Thunderstorm Watch will be in effect until 9 PM this evening, but the western Nebraska Panhandle will see activity not starting until around 6 or 7 PM late this afternoon. More of the same for Friday with a greater risk for severe weather across the plains. SPC issued an Enhanced Risk for locations east of the I-25 corridor Friday afternoon and evening. With better shear, impressive ML and MUCAPE, along with a potent upper level trough moving through the area, Friday may be the busiest day of the week with all modes of severe weather expected, including tornadoes. Thankfully, flash flooding will start to become less of a concern as thunderstorms are expected to move relatively fast across the area. Will still have to watch training thunderstorms which may result in some flooding concerns. Previous Short Term Discussion... issued at 245 AM MDT Thu Jun 22 2023 Dilemma today will deal with timing of convection. Still seeing that mid level (700mb) capping inversion through 21Z or so before it breaks. HRRR and RAP simulated radar are in disagreement with convective initiation. HRRR shows the storms beginning west of the Laramie Range in Albany County roughly 19-20Z. RAP shows convection beginning more east across the southeast Wyoming plains from Cheyenne to Lusk...into the northern Panhandle after 18Z. Don't think the severe storms will get going though until the mid level cap breaks...so storms may develop earlier...but not be severe until after 21Z. Storms will be severe with MUCAPE around 1500 to 1800J/KG across southeast Wyoming. 0-6km shear quite high with 40-50kts advertised on GFS soundings. Especially in Albany County where the HRRR is advertising the convection to start. Both the HRRR and RAP are concentrating the convection in the Platte/Goshen/Niobrara County area towards 00Z before it moves out into the northern Panhandle after 00Z. Better instability though will be down along the I-80 corridor however...so we will have to wait and see how this convection eventually develops. Better chances for severe storms still looks to be Friday when an approaching upper low begins to force the surface front north and east. GFS soundings showing much better MUCAPE around 2500-3000J/KG out in the Panhandle and around 2000-2500J/KG over southeast Wyoming. All modes of severe convective weather is possible today and Friday including a few tornadoes. Better chances Friday we believe with the better instability. SPC has Slight Risk areas outlined for both today and Friday for portions of the CWA. .LONG TERM...(Saturday through Wednesday) Issued at 1137 AM MDT Thu Jun 22 2023 Overall, no major changes to this forecast package, with possible high winds expected Saturday and continued unsettled weather early next week. Both the GFS and the Euro are in good agreement with mid to upper level low ejecting eastward across northern Wyoming through Saturday. Minor disturbance on the southern most flank of the cell is expected to dig across the region, kicking up wind speeds along the way. 700mb flow has winds increasing along these disturbances in excess of 45 to 55 knots with forecast soundings indicating those winds can mix down to the surface. In addition, the Random Forest Wind Model guidance has also been capturing this feature with good signals towards a stronger winds for the wind prone areas along the I-25 and I-80 corridors. Ultimately, gaining confidence for a decent wind event primarily on the I-25 corridor with the Craig to Casper gradients and the NBM v4.1 Probability of Exceeding 41kts increasing probabilities and echoing signals from other guidance. Main uncertainty will include the wind prone areas along the I-80 corridor, with 700mb winds keeping much further eastward. However, surface flow maintains a more favorable direction through the mountain gaps and the NBM v4.1 Probability of Exceeding 48kts hovering around a 50 percent. As a result, went ahead and left winds elevated across the wind prones in southeast Wyoming. Will need to think about a high wind watch in the next 24 hours if these trends continue. Active weather continues early next week, with an upper level trough makings its way from the western seaboard through to the Intermountain West. Strong to severe storms will be possible under this setup, with good moisture return across the region and PWATs just under 1 inch. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 521 PM MDT Thu Jun 22 2023 Wyoming TAFS...Another weather disturbance and abundant low level moisture will help produce thunderstorm development through early evening. Isolated thunderstorms will occur at Rawlins until 01Z, with occasional thunderstorms at Laramie and Cheyenne until 02Z, producing wind gusts to 40 knots along with visibilities to 2 miles and ceilings from 2500 to 3500 feet AGL. Overnight tonight, areas of fog and low clouds will develop producing visibilities from 2 to 5 miles and ceilings from 1500 to 2500 feet AGL from 06Z to 15Z. Nebraska TAFS...Another weather disturbance and abundant low level moisture will help produce thunderstorm development early this evening. Occasional thunderstorms will occur until 03Z, producing wind gusts to 45 knots along with visibilities reduced to 2 miles and ceilings near 2500 feet AGL. Overnight tonight, areas of fog and low clouds will develop between 04Z and 15Z, reducing visibilities to 2 to 4 miles along with ceilings from 1500 to 2000 feet AGL. && .FIRE WEATHER... Issued at 1137 AM MDT Thu Jun 22 2023 Minimal fire weather concerns through this weekend. Although much drier air will push into central Wyoming starting on Friday and lasting through the weekend, current green up conditions and recently rainfall will inhibit any major concerns for the near future. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...TJT/GCC LONG TERM...MD AVIATION...RUBIN FIRE WEATHER...TJT
Hazardous weather outlook, Jun 22, 12:36 PM MDT, 6 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 1236 PM MDT Thu Jun 22 2023 NEZ002-003-019>021-054-055-095-096-WYZ103-105>108-115>119-231845- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County-North Laramie Range- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 1236 PM MDT Thu Jun 22 2023 This hazardous weather outlook is for portions of panhandle Nebraska...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT ...A Severe Thunderstorm Watch is in effect until 9 PM MDT late this evening... Thunderstorms will continue to develop early this afternoon across Albany County and the Laramie Range. The storms are then expected to move east into areas east of Interstate 25 by mid afternoon and eventually into the Nebraska Panhandle by late afternoon. Some of these storms will be severe...with large hail...damaging downburst winds and possibly tornadoes through mid evening. Heavy rainfall leading to possible flash flooding can not be ruled out as well. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Severe thunderstorms are possible Friday across most areas along and east of the Laramie Range. Large hail...damaging downburst winds...very heavy rainfall and a few tornadoes are possible. Strong winds are possible Friday night into Saturday for the wind prone areas of southeast Wyoming. Gusts of 60 to 65 mph are possible. .Spotter information statement... Spotter activation may be needed in Albany County after 1 PM...east of Interstate 25 after 3 PM and in the Panhandle after 5 PM. Please contact NWS Cheyenne with any storm reports. WYZ101-102-104-109>114-231845- Converse County Lower Elevations-Niobrara County- Ferris/Seminoe/Shirley Mountains-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- 1236 PM MDT Thu Jun 22 2023 This hazardous weather outlook is for portions of east central Wyoming and south central Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Isolated to widely scattered thunderstorms are expected this afternoon. A few thunderstorms may become strong and contain small hail and gusty winds. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Special weather statement, Jun 22, 5:37 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
537 PM MDT Thu Jun 22 2023
WYZ106-117-118-230015-
Central Laramie Range and Southwest Platte County WY-
Central Laramie County WY-South Laramie Range Foothills WY-
537 PM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of northwestern Laramie
County through 615 PM MDT...
At 537 PM MDT, Doppler radar was tracking a strong thunderstorm near
Horse Creek, or 25 miles east of Laramie, moving north at 30 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Horse Creek and Iron Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.
&&
LAT...LON 4134 10501 4135 10518 4161 10523 4160 10489
TIME...MOT...LOC 2337Z 188DEG 25KT 4142 10512
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
WillsSpecial weather statement, Jun 22, 5:47 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
547 PM MDT Thu Jun 22 2023
WYZ110-115-116-230030-
South Laramie Range WY-North Snowy Range Foothills WY-
Laramie Valley WY-
547 PM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of south central Albany
County through 630 PM MDT...
At 547 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Bosler, or 24 miles northwest of Laramie, moving north
at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rock River and Bosler.
This includes Interstate 80 in Wyoming between mile markers 285 and
305.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.
&&
LAT...LON 4126 10576 4130 10593 4148 10603 4177 10598
4164 10551
TIME...MOT...LOC 2347Z 197DEG 31KT 4154 10594
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
WillsLocal storm report, Jun 22, 6:00 PM MDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
600 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM Hail 0.1 N Sinclair 41.78N 107.12W
06/22/2023 M0.75 inch Carbon WY Cocorahs
&&Special weather statement, Jun 22, 6:11 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
611 PM MDT Thu Jun 22 2023
WYZ108-230100-
Goshen County WY-
611 PM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of southern Goshen
County through 700 PM MDT...
At 611 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Meriden Rest Area, or 30 miles south of Torrington,
moving north at 20 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Torrington, Yoder, Huntley, Hawk Springs Campground, Hawk Springs
Recreation Area, Veteran and Hawk Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.
&&
LAT...LON 4166 10406 4165 10431 4158 10457 4207 10464
4208 10406
TIME...MOT...LOC 0011Z 195DEG 17KT 4167 10439
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
WillsSpecial weather statement, Jun 22, 6:47 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
647 PM MDT Thu Jun 22 2023
NEZ003-230115-
Box Butte NE-
647 PM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of south central Box
Butte County through 715 PM MDT...
At 647 PM MDT, Doppler radar was tracking a strong thunderstorm near
Alliance, moving north at 15 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alliance.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4201 10293 4201 10308 4217 10315 4217 10287
TIME...MOT...LOC 0047Z 198DEG 15KT 4208 10297
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
WillsLocal storm report, Jun 22, 6:48 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
648 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM Flash Flood 5 S Yoder 41.85N 104.29W
06/22/2023 Goshen WY Public
Water covering sidewalk, street and yard.
&&
RubinThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:01 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Scotts Bluff, Sioux | 44 min |
| Jun 22, 6:47 PM MDT | Special Weather Statement | CYS | Box Butte | 28 min |
| Jun 22, 6:54 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 51 min |
| Jun 22, 7:29 PM MDT | Flash Flood Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 3 hr |
| Jun 22, 7:56 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Sioux | 49 min |
| Jun 22, 10:14 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 46 min |
| Jun 22, 11:33 PM MDT | Areal Flood Advisory | CYS | Dawes | 3 hr |
| Jun 23, 4:58 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 47 min |
| Jun 22, 6:11 PM MDT | Special Weather Statement | CYS | Goshen | 49 min |
| Jun 22, 6:39 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 25 min |
| Jun 22, 6:48 PM MDT | Areal Flood Advisory | CYS | Albany, Laramie, Platte | 3 hr |
| Jun 22, 9:55 PM MDT | Flash Flood Warning | CYS | Niobrara | 4 hr |
| Jun 22, 10:49 PM MDT | Areal Flood Advisory | CYS | Goshen | 12 hr |
| Jun 23, 2:01 AM MDT | High Wind Watch | CYS | Albany, Carbon, Laramie, Platte | 34 hr |
| Jun 23, 1:09 PM MDT | High Wind Warning | CYS | Albany, Carbon, Laramie | 23 hr |
| Jun 23, 3:51 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 39 min |
| Jun 23, 3:52 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 23 min |
| Jun 23, 4:13 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 47 min |
| Jun 23, 4:15 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 45 min |
| Jun 23, 4:26 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 49 min |
| Jun 23, 4:44 PM MDT | Tornado Warning | CYS | Converse | 12 min |
| Jun 23, 5:13 PM MDT | Tornado Warning | CYS | Goshen, Platte | 32 min |
| Jun 23, 5:40 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 50 min |
| Jun 23, 5:44 PM MDT | Tornado Warning | CYS | Goshen | 31 min |
Nearby
Flash Flood Warnings in Nebraska, 2023Flash Flood Warnings in Wyoming, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.